Export: Synchronization waves in geometric networks

Leyva, Inmaculada and Navas Santo-Tomas, Adrian and Sendiña Nadal, Irene and Buldu, Javier M. and Almendral, Juan A. and Boccaletti, Stefano (2011). Synchronization waves in geometric networks. "Physical Review e", v. 84 (n. 6); pp. 6511-6651. ISSN 1539-3755. https://doi.org/10.1103/PhysRevE.84.065101.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM